Journal of Media Studies
 
  Journal of Media Studies
  Published by: Institute of Communication Studies
  ISSN-2309-9577 (Online)
1812-7592 (Print)
 
Frequency: Bi-Annual "Recognized by HEC"  
 
 
   
 
 

Call for Papers
 
 

Journal of Media Studies is a bi-annual research journal. We welcome entries to be published twice a year in January and July. For which, scholars are encouraged to apply throughout the year.

 

·       Manuscripts must be submitted to the editor electronically via email in Microsoft Word to: bushrajk@gmail.comor ed.jms.ics@gmail.com

·      The journal allows readers to freely read, download, copy, distribute, print, search or link to the full texts of its articles and to use them for any other lawful purpose, considering copyright laws should not be violated and credit is given.

·         There is no submission or publication fee.

 

 
  Navigations  
  Instructions for Author  
  Abstracting & Indexing  
  Editorial Board  
  Current Issue
Volume 33, No. 2, 2018
 
  Previous Issue
Volume 33, No. 1, 2018
 
  Online Contents  
  Call for Papers  
 
Copyright © 2006 Information Technology Centre University of the Punjab. All rights reserved